Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 6, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Mar 2, 2013, 4:56 AM EST for 4 counties in Florida. It took effect at Mar 2, 2013, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2013, 4:56 AM EST (09:56 UTC)
- In effect from
- Mar 2, 2013, 12:00 PM EST
- Expired
- Mar 2, 2013, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 76 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- -170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
838 WWUS82 KTBW 020956 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 456 AM EST SAT MAR 2 2013 ...RED FLAG WARNING THIS AFTERNOON FOR LEVY...POLK...HARDEE... DESOTO...AND HIGHLANDS COUNTIES... .DRY AIR COMBINED WITH WINDS OVER 15 KNOTS WILL CREATE RED FLAG CONDITIONS OVER THE INTERIOR PENINSULA AND NORTHERN NATURE COAST. FLZ039-052-056-057-061-022200- /O.NEW.KTBW.FW.W.0006.130302T1700Z-130302T2300Z/ LEVY-POLK-HARDEE-HIGHLANDS-DESOTO- 456 AM EST SAT MAR 2 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. * AFFECTED AREA...LEVY...POLK...HARDEE...HIGHLANDS...DESOTO. * WIND...NORTHWEST 15 TO 20 MPH. * HUMIDITY...AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
3 follow-up statements
052 WWUS82 KTBW 021700 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1200 PM EST SAT MAR 2 2013 ...RED FLAG WARNING THIS AFTERNOON FOR LEVY...CITRUS... HERNANDO...PASCO...POLK...HARDEE...DESOTO...HIGHLANDS...AND CHARLOTTE COUNTIES... .DRY AIR COMBINED WITH WINDS OVER 15 KNOTS AND ERC VALUES AT OR ABOVE 27 WILL CREATE RED FLAG CONDITIONS OVER THE INTERIOR PENINSULA AND NORTHERN NATURE COAST. FLZ042-048-049-062-022300- /O.EXA.KTBW.FW.W.0006.130302T1700Z-130302T2300Z/ CITRUS-HERNANDO-PASCO-CHARLOTTE- 1200 PM EST SAT MAR 2 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT...20 FOOT WINDS OF 15 MPH OR GREATER...AND ERC VALUES AT OR ABOVE 27... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * AFFECTED AREA...CITRUS...HERNANDO...PASCO...CHARLOTTE. * WIND...NORTHWEST 15 TO 20 MPH. * HUMIDITY...AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ039-052-056-057-061-022300- /O.CON.KTBW.FW.W.0006.000000T0000Z-130302T2300Z/ LEVY-POLK-HARDEE-HIGHLANDS-DESOTO- 1200 PM EST SAT MAR 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT...20 FOOT WINDS OF 15 MPH OR GREATER...AND ERC VALUES AT OR ABOVE 27... * AFFECTED AREA...LEVY...POLK...HARDEE...HIGHLANDS...DESOTO. * WIND...NORTHWEST 15 TO 20 MPH. * HUMIDITY...AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ RAG
838 WWUS82 KTBW 021909 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 209 PM EST SAT MAR 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR LEVY...CITRUS...HERNANDO...PASCO...POLK...HARDEE...DESOTO... HIGHLANDS...AND CHARLOTTE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT ON SUNDAY FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA EXCEPT PINELLAS FOR LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT COMBINED WITH WINDS AROUND 15 MPH... .DRY AIR COMBINED WITH WINDS OVER 15 MPH AND ERC VALUES AT OR ABOVE 27 WILL CREATE RED FLAG CONDITIONS OVER THE INTERIOR PENINSULA AND NORTHERN NATURE COAST THROUGH THE EARLY EVENING HOURS. LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT ALONG WITH ERC VALUES AT OR ABOVE 27 WITH SUSTAINED WINDS OF 15 MPH OR HIGHER WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON...SO A FIRE WEATHER WATCH HAS BEEN POSTED FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA...EXCEPT PINELLAS. FLZ039-042-048-049-052-056-057-061-062-022300- /O.NEW.KTBW.FW.A.0003.130303T1700Z-130303T2300Z/ /O.CON.KTBW.FW.W.0006.000000T0000Z-130302T2300Z/ LEVY-CITRUS-HERNANDO-PASCO-POLK-HARDEE-HIGHLANDS-DESOTO-CHARLOTTE- 209 PM EST SAT MAR 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. * AFFECTED AREA...LEVY...CITRUS...HERNANDO...PASCO...POLK... HARDEE...HIGHLANDS...DESOTO...CHARLOTTE. * WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ043-051-055-060-065-022300- /O.NEW.KTBW.FW.A.0003.130303T1700Z-130303T2300Z/ SUMTER-HILLSBOROUGH-MANATEE-SARASOTA-LEE- 209 PM EST SAT MAR 2 2013 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. * AFFECTED AREA...SUMTER...HILLSBOROUGH...MANATEE...SARASOTA... LEE. * WIND...NORTHWEST WINDS 15 TO 20 MPH. * HUMIDITY...25 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ JCM/RG
038 WWUS82 KTBW 022306 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 606 PM EST SAT MAR 2 2013 ...RED FLAG WARNING FOR THIS AFTERNOON HAS EXPIRED... ...FIRE WEATHER WATCH IN EFFECT SUNDAY FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA EXCEPT PINELLAS FOR LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT COMBINED WITH WINDS AROUND 15 MPH... .LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT ALONG WITH ERC VALUES AT OR ABOVE 27 WITH SUSTAINED WINDS OF 15 MPH OR HIGHER WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON...SO A FIRE WEATHER WATCH HAS BEEN POSTED FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA...EXCEPT PINELLAS. FLZ039-042-048-049-052-056-057-061-062-031230- /O.EXP.KTBW.FW.W.0006.000000T0000Z-130302T2300Z/ /O.CON.KTBW.FW.A.0003.130303T1700Z-130303T2300Z/ LEVY-CITRUS-HERNANDO-PASCO-POLK-HARDEE-HIGHLANDS-DESOTO-CHARLOTTE- 606 PM EST SAT MAR 2 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR... * AFFECTED AREA...LEVY...CITRUS...HERNANDO...PASCO...POLK... HARDEE...HIGHLANDS...DESOTO...CHARLOTTE. * WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ043-051-055-060-065-031230- /O.CON.KTBW.FW.A.0003.130303T1700Z-130303T2300Z/ SUMTER-HILLSBOROUGH-MANATEE-SARASOTA-LEE- 606 PM EST SAT MAR 2 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR... * AFFECTED AREA...SUMTER...HILLSBOROUGH...MANATEE...SARASOTA... LEE. * WIND...NORTHWEST WINDS 15 TO 20 MPH. * HUMIDITY...25 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 2, 4:25 AM EST, 31 minutes earlier.
Area forecast discussion, Mar 2, 4:25 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
425 AM EST SAT MAR 2 2013
.SHORT TERM (TODAY-MONDAY)...
COLD AIR ADVECTION NOW APPROACHING THE NORTHERN GULF OF MEXICO
WHICH SHOULD INDUCE COLD AIR STRATO-CU TO BEGIN DEVELOPING OVER
THE NORTHEAST GULF OF MEXICO LATER THIS MORNING. SCATTERED SHOWERS
OVER THE GULF WILL BE ON THE INCREASE BY AFTERNOON DUE TO STRONG
U/L FORCING COURTESY OF A DIGGING STRONG S/W DISTURBANCE OVER THE
LOWER MISSISSIPPI VALLEY WITH VERY IMPRESSIVE 170 KT JET
EXTENDING FROM THE NORTHEAST GULF OFF THE MID ATLANTIC COAST.
FORECAST AREA WILL BE IN THE RRQ OF THE JET...AND COMBINED WITH
STRONG U/L FORCING FROM THE S/W DISTURBANCE AND INSTABILITY IN THE
LOW LEVELS DUE TO STRONG COLD AIR ADVECTION OVER THE RELATIVELY
WARM WATERS OF THE GULF...SCATTERED SHOWERS WILL DEVELOP OVER THE
EASTERN GULF OF MEXICO AND ADVECT LOCALLY ONSHORE IN WESTERLY
FLOW. MOISTURE IS QUITE LIMITED WHICH SHOULD CAUSE THE SHOWERS TO
DISSIPATE SHORTLY AFTER PUSHING ONSHORE IN THE WEST TO NORTHWEST
BOUNDARY LAYER FLOW. SCATTERED SHOWERS TONIGHT OVER THE EASTERN
GULF WILL LIKELY INCREASE IN AREAL COVERAGE OVER THE SOUTHERN
WATERS AS THE CORE OF THE COLD AIR MOVES OVER WEST CENTRAL FLORIDA
WITH THE TROUGH AXIS PUSHING EAST ACROSS THE REGION. WINDS WILL
GRADUALLY VEER NORTH WHICH SHOULD BEGIN TO KEEP TRAJECTORIES FOR
SHOWERS TO REMAIN OVER THE COASTAL WATERS BY LATE TONIGHT. SKIES
WILL BEGIN TO CLEAR ACROSS THE REGION ON SUNDAY WITH THE EXCEPTION
FOR THE IMMEDIATE COAST SOUTH OF TAMPA WHERE VARIABLY CLOUDY
CONDITIONS MAY CONTINUE. ALTHOUGH 85H TEMPS WILL DROP TO 0C TO -3C
TONIGHT...LOWEST 3K FEET WILL REMAIN WELL ABOVE FREEZING WHICH
WILL KEEP ALL PRECIP IN THE FORM OF RAIN. ALSO CLOUD DEPTH WILL
LIKELY NOT EXTEND FAR ENOUGH ABOVE THE FREEZING LEVEL TO PROVIDE
ANY FROZEN PRECIP TO EVEN FALL FROM THE BASE OF THE CLOUDS. SMALL
DROPLET SIZE WOULD LIKELY PREVENT FREEZING INSTEAD FALLING IN THE
FORM OF SUPER COOLED WATER INSTEAD OF SOLID FORM FROM THE CLOUDS.
DUE TO CLOUD COVER AND STRONG COLD AIR ADVECTION...WILL GO ABOUT 3
DEGREES BELOW MOS GUIDANCE FOR MAX TEMPS THIS AFTERNOON WITH MANY
AREAS OF NORTHERN AND CENTRAL AREAS NOT REACHING 60...ESPECIALLY
ALONG THE COAST NORTH OF SARASOTA. WITH SKIES CLEARING SUNDAY
NIGHT AND HIGH PRESSURE SETTLING OVER THE AREA...GOOD RADIATIONAL
COOLING WILL DEVELOP WITH LOW TEMPERATURES NEAR FREEZING AND
AREAS OF FROST DEVELOPING AROUND SUNRISE ACROSS THE NATURE COAST.
COLDER INTERIOR AREAS WILL LIKELY SEE LOWS OF 35 TO 40
DEGREES WITH PATCHY FROST...WITH LOWER 40S OVER SOUTHWEST FLORIDA.
TEMPERATURES WILL BEGIN TO MODERATE MONDAY WITH HIGHS AROUND 70
UNDER MOSTLY SUNNY SKIES AND DRY AIR HOLDING OVER THE AREA WITH DEW
POINTS REMAINING IN THE 20S TO LOWER 30S.
.LONG TERM (MONDAY NIGHT - FRIDAY)...MODELS HAVE COME INTO BETTER
AGREEMENT IN REGARDS TO THE NEXT UPPER-LEVEL TROUGH AND ASSOCIATED
FRONTAL BOUNDARY FORECAST TO AFFECT OUR AREA NEXT WEEK. THIS AT
LEAST LENDS A LITTLE MORE CONFIDENCE TO THE FORECAST...BUT STILL
EXPECT TIMING TO FLUCTUATE FROM MODEL RUN TO MODEL RUN OVER THE NEXT
FEW DAYS.
WITH OUR CURRENT COLD UPPER-LEVEL TROUGH LIFTING OUT AND SURFACE
HIGH PRESSURE SITTING OVERHEAD...WE ARE IN FOR A SHORT-LIVED WARMING
TREND. IT WILL STILL BE COOL MONDAY NIGHT/TUESDAY MORNING WITH GOOD
RADIATIONAL COOLING...BUT TEMPERATURES WILL QUICKLY REBOUND FROM THE
MID 30S TO MID 40S TUESDAY MORNING TO MID 70S OR SO TUESDAY
AFTERNOON.
AS MENTIONED ABOVE...THE WARMING TREND WILL BE SHORT-LIVED. ANOTHER
RATHER DEEP UPPER-LEVEL TROUGH FOR THIS TIME OF YEAR WILL DIG INTO
THE SOUTHEASTERN STATES TUESDAY NIGHT. LOW PRESSURE WILL BE
ORGANIZING NEAR THE MID-ATLANTIC COAST ON WEDNESDAY HELPING TO PUSH
A RATHER ROBUST COLD FRONT THROUGH THE REGION EARLY IN THE DAY. JUST
LIKE OUR PAST COLD FRONTS...THE BEST DYNAMICS AND RAIN CHANCES WILL
BE TO NORTH OF TAMPA BAY. THE FACT THAT WE ONLY HAVE A 12 TO 18 HOUR
WINDOW FOR RETURN FLOW SOUTH OF THE FRONTAL BOUNDARY WILL GREATLY
LIMIT OUR RAIN CHANCES AND AMOUNTS...AND ALL BUT PRECLUDE ANY CHANCE
FOR THUNDER. STILL...THIS SYSTEM IS QUITE STRONG AND THINK AT LEAST
SOME SHOWERS WILL ACCOMPANY ITS PASSAGE. I AM ABOVE MEX GUIDANCE
WITH RAIN CHANCES TUESDAY NIGHT SHOWING ABOUT 40 PERCENT OVER LEVY
COUNTY DOWN TO 20 PERCENT ACROSS MANATEE COUNTY.
SOME SLIGHT RAIN CHANCES WILL LINGER EARLY WEDNESDAY BUT THE TREND
WILL BE FOR DRYING AND CLEARING. IT WILL TURN COOLER AGAIN...BUT
NOTHING LIKE OUR CURRENT AIR MASS. LOW TEMPERATURES WILL LIKELY BE
BELOW NORMAL WEDNESDAY AND THURSDAY NIGHT WITH 40S QUITE COMMON AWAY
FROM THE COAST. HIGHS ON THURSDAY WILL BE NEAR 70 NORTH AND CENTRAL
TO MID 70S SOUTH...WHICH IS A FEW DEGREES BELOW NORMAL. WE SHOULD
GET BACK TO NEAR NORMAL HIGHS FROM THE LOWER 70S NORTH TO MIDDLE OR
UPPER 70S SOUTH BY FRIDAY.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HOURS. WILL HAVE TO
WATCH FOR ANY SHOWERS MOVING IN FROM THE GULF WHICH COULD BRING
BRIEF MVFR CEILINGS AND/OR VISIBILITIES TODAY. WINDS WILL BECOME
GUSTY FROM THE NORTHWEST TODAY.
&&
.MARINE...
WINDS AND SEAS WILL BE ON THE INCREASE TODAY AS STRONG COLD AIR
ADVECTS OVER THE WATERS. SMALL CRAFT EXERCISE CAUTION THIS MORNING
WILL LIKELY BE INCREASED TO SMALL CRAFT ADVISORIES BY THIS
AFTERNOON PERSISTING INTO TONIGHT. WINDS AND SEAS WILL REMAIN
ELEVATED ON SUNDAY...BUT WILL BEGIN TO SUBSIDE SUNDAY NIGHT AND MONDAY.
&&
.FIRE WEATHER...
VERY DRY AIR ADVECTING OVER THE REGION WILL ALLOW RELATIVE
HUMIDITY VALUES TO DROP BELOW 35 PERCENT THIS AFTERNOON OVER THE
INTERIOR AND THE NORTHERN NATURE COAST WITH WINDS AROUND 15 KNOTS
AND GUSTY. ERC VALUES WILL BE MET FOR RED FLAG WARNINGS IN
LEVY...POLK...HARDEE...DESOTO...AND HIGHLANDS COUNTIES. RELATIVE
HUMIDITY VALUES WILL LIKELY FALL BELOW 35 PERCENT ACROSS THE
ENTIRE FORECAST AREA SUNDAY AFTERNOON AS SKIES CLEAR AND THE DRY
AIR HOLDS OVER THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 57 43 62 43 / 50 30 0 0
FMY 64 46 68 44 / 40 50 20 0
GIF 61 40 63 40 / 20 10 0 0
SRQ 59 45 63 44 / 50 40 10 0
BKV 57 37 61 33 / 20 10 0 0
SPG 57 48 60 52 / 50 40 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH MONDAY AFTERNOON FOR
CHARLOTTE-LEE-SARASOTA.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING
FOR DESOTO-HARDEE-HIGHLANDS-LEVY-POLK.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM/AVIATION...63/JILLSONHazardous weather outlook, Mar 1, 6:07 AM EST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 607 AM EST FRI MAR 1 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-012300- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 607 AM EST FRI MAR 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... NORTHWESTERLY WINDS WILL INCREASE THIS AFTERNOON POSSIBLY REQUIRING SMALL CRAFT ADVISORIES LATER TODAY. SEAS WILL BUILD TO AROUND 6 FEET OFFSHORE THIS AFTERNOON. ...FIRE WEATHER IMPACT... RELATIVE HUMIDITIES WILL FALL TO BETWEEN 25 AND 30 PERCENT AWAY FROM THE COAST TODAY. WINDS MAY APPROACH 15 MPH WHICH COULD LEAD TO BRIEF INSTANTANEOUS RED FLAG CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A VERY COLD AIRMASS FOR THIS TIME OF YEAR WILL MOVE INTO THE REGION FOR THE WEEKEND. GUSTY NORTHWESTERLY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON THE GULF. STRONG RIP CURRENTS WILL DEVELOP ALONG THE BEACHES...AND DANGEROUS HIGH SURF IS ALSO POSSIBLE. THE COLDEST NIGHT WILL BE SUNDAY NIGHT WHEN TEMPERATURES DROP INTO THE UPPER 20S NORTH OF TAMPA BAY AND THE LOWER TO MIDDLE 30S INLAND FROM THE BAY AREA SOUTHWARD. FREEZES ARE POSSIBLE FOR THE NATURE COAST AND FROST IS POSSIBLE TO THE SOUTH. LOW HUMIDITIES WILL CONTINUE EACH DAY THROUGH EARLY NEXT WEEK RESULTING IN POTENTIAL FIRE WEATHER DANGERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:26 AM EST | Small Craft Advisory | TBW | 28 hr | |
| Mar 2, 8:57 AM EST | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 10 hr |
| Mar 2, 2:09 PM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 14 hr |
| Mar 2, 2:29 PM EST | Freeze Warning | TBW | 18 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.